Advertisement

Journal of Systems Science and Complexity

, Volume 25, Issue 6, pp 1171–1184 | Cite as

Optimal proportional reinsurance under dependent risks

  • Fengqing HuEmail author
  • Kam C. Yuen
Article

Abstract

This paper considers a correlated risk model with thinning-dependence structure. The authors investigate the optimal proportional reinsurance that maximizes the adjustment coefficient and the optimal proportional reinsurance under mean variance principle for the proposed model. The authors derive the optimal solutions and the numerical illustrations to show the impact of the dependence among the classes of business on the optimal reinsurance arrangements.

Key words

Adjustment coefficient mean-variance principle optimal proportional reinsurance thinningdependence structure 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. R. Waters, Some mathematical aspects of reinsurance, Insurance: Mathematics and Economics, 1983, 2: 17–26.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    C. Hipp and M. Vogt, Optimal dynamic XL reinsurance, Astin Bull, 2003, 33: 193–207.MathSciNetzbMATHCrossRefGoogle Scholar
  3. [3]
    M. Hald and H. Schmidli, On the maximization of the adjustment coefficient under proportional reinsurance, ASTIN Bull, 2004, 34: 75–83.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [4]
    X. Zhang, M. Zhou, and J. Y. Guo, Optimal combinational quota-share and excess-of-loss reinsurance policies in a dynamic setting, Applied Stochastic Models in Business and Industry, 2007, 23: 63–71.MathSciNetCrossRefGoogle Scholar
  5. [5]
    N. E. Frangos, S. D. Vrontos, and A. N. Yannacopoulos, Reinsurance control in a model with liabilities of the fractional Brownian motion type, Applied Stochastic Models in Business and Industry, 2007, 23: 403–428.MathSciNetzbMATHCrossRefGoogle Scholar
  6. [6]
    H. Buhlmann, Mathematical Methods in Risk Theory, Springer, New York, 1970.Google Scholar
  7. [7]
    M. L. Centeno, Dependent risks and excess of loss reinsurance, Insurance: Mathematics and Economics, 2005, 37(2): 229–238.MathSciNetzbMATHCrossRefGoogle Scholar
  8. [8]
    G. J. Wang and K. C. Yuen, On a correlated aggregate claims model with thinning-dependence structure, Insurance: Mathematics and Economics, 2005, 36: 456–468.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [9]
    H. U. Gerber, An Introduction to Mathematical Risk Theory, S. S. Huebner Foundation Monograph Series 8, Philadelphia, 1979.Google Scholar
  10. [10]
    R. Cont and P. Tankov, Financial Modeling with Jump Process, Chapman & Hall/CRC Financial Mathematics Series, 2004.Google Scholar

Copyright information

© Institute of Systems Science, Academy of Mathematics and Systems Science, CAS and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Department of Mathematics and Center for Financial EngineeringSoochow UniversitySuzhouChina
  2. 2.Department of Statistics and Actuarial ScienceUniversity of Hong KongHong KongChina

Personalised recommendations